Certain connections between time functions and compact spacelike submanifolds
Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 55-64
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_39_1_55_64,
author = {Andrzej Derdzi\'nski},
title = {Certain connections between time functions and compact spacelike submanifolds},
journal = {Colloquium Mathematicum},
pages = {55--64},
year = {1978},
volume = {39},
number = {1},
doi = {10.4064/cm-39-1-55-64},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-55-64/}
}
TY - JOUR AU - Andrzej Derdziński TI - Certain connections between time functions and compact spacelike submanifolds JO - Colloquium Mathematicum PY - 1978 SP - 55 EP - 64 VL - 39 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-55-64/ DO - 10.4064/cm-39-1-55-64 LA - en ID - 10_4064_cm_39_1_55_64 ER -
Andrzej Derdziński. Certain connections between time functions and compact spacelike submanifolds. Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 55-64. doi: 10.4064/cm-39-1-55-64
Cité par Sources :